# SDR UALA2010031200840

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,214 hours, 9,839 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bowed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING LWR PANEL BOWED.  FOUND WIGGLE PLATES C, D, G, WITH PULLED RIVETS AS VIEWED IN IPC.  WING PANELS 661GB,WS698, AFFECTED.  3 EA WAFFEL OR RIPPLE SUPPORT PANELS REMOVED FROM RT WING PANELS ARE IN SMC OFFICE.  RETRIEVED SUPPORT PANELS.  MFG NEW SUPPORT SPLICE CORRAGATED WIGGLE PLATES AND INSTALLED REF SRM.
